| Model Number |
FIBERTAK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 21st jan 2026, it was reported by an arthrex employee via email that ar-3638 fibertak batch 15358672 encountered difficulty with the shuttle suture sliding.During the surgeon¿s attempt to lock the repair suture into the anchor, the anchor pulled out.The issue was detected intraoperatively on the same day.The user proceeded with a new anchor, and the procedure was completed successfully with no fragments retained in the patient¿s body.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.